Questions Pertaining to Hair Loss; Hair Growth Rates; Unwanted Hair and most Hair related issues, for both men and women. Issues that pertain to causes, possible solutions, etc.
Over 20 years in the Study, Manufacture and Marketing of Non Drug/non medicinal or procedural Solutions to Hair Related issues.
President of Nisim International. Over 2 decades of working with many Top Tier Researchers and Scientists in developing some of the World's most effective and Safe Products for Hair.
Well known Hair Care Brands sold in over 40 Countries World Wide, both Professionally and at Retail.
|Richard||08/17/16||10||10||10||Thanks for the quick response!|
|Jeff||07/13/16||10||10||10||Thank you for your honesty and for .....|
|Jeff||07/08/16||10||10||10||Thank you for addressing all of my .....|
Hi James, Your particular case is not one I have encountered before. I would strongly urge you to follow up with your Dermatologist or Doctor that prescribed the Finasteride for you. There are certainly
Hello Matt, It is odd to thin on the sides and back. You keep your hair VERY short in these areas and I am wondering if the APPEARANCE is such due to an abnormal amount of Velus or fine hairs appear
A little tip that will help with the itching and dandruff.......make sure to double wash and rinse with hot water........the most important thing is to do a VERY thorough FINAL rinse. Also do a scalp
Hello Calderon, I am so sorry I referred to you with an incorrect name in the previous email! It appears that your doctor treating your scalp for Fungal control.. The supplements are fine. Did he
Hello Juan, I am glad to hear you are under the care and supervision of a Dermatologist. I am a bit confused by the fact that you are losing most of your hair from the sides.....this is definitely
Answers by Expert: